# SDR DL72S981234

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225
- Aircraft serial: 21860
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP RT SIDE EXTERIOR AFT OF THE AFT OVERWING EMERGENCY EXIT HATCH.  RELAMPED AND REPLACED BATTERY PACK REF M/M, CHECKS OK.
